# SDR FDEA201409242751

- Difficulty date: September 24, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57112205200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING INSP REAR SPAR INTERNAL ANGLE & TEE FITTING LT NR 10 FASTENER HOLE WITH CRACK SIGNAL.  REPAIRED CENTER WING INSP REAR SPAR INTERNAL ANGLE & TEE FITTING LT NR 10 FASTENER HOLE PER EA 6-5710-T0312253.  MAJOR REPAIR IAW GMM 6-2-100
